# SDR DL767953796

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, EMERGENCY TRACK LIGHT DAMAGED NEAR AFT LEFT LAV.  FOUND WIRE BROKEN UNDER TRACK.  REPAIRED WIRES, OPS CHECK NORMAL.
